The Semi Orlicz Space c s d 1

N. Subramanian; B. C. Tripathy; C. Murugesan

Kragujevac Journal of Mathematics (2012)

  • Volume: 36, Issue: 39, page 269-276
  • ISSN: 1450-9628

How to cite


N. Subramanian, B. C. Tripathy, and C. Murugesan. "The Semi Orlicz Space $cs\bigcap d_{1}$." Kragujevac Journal of Mathematics 36.39 (2012): 269-276. <>.

author = {N. Subramanian, B. C. Tripathy, C. Murugesan},
journal = {Kragujevac Journal of Mathematics},
keywords = {Orlicz sequence spaces; entire sequences; analytic sequences; duals},
language = {eng},
number = {39},
pages = {269-276},
publisher = {Prirodno-matematički fakultet Kragujevac},
title = {The Semi Orlicz Space $cs\bigcap d_\{1\}$},
url = {},
volume = {36},
year = {2012},

AU - N. Subramanian
AU - B. C. Tripathy
AU - C. Murugesan
TI - The Semi Orlicz Space $cs\bigcap d_{1}$
JO - Kragujevac Journal of Mathematics
PY - 2012
PB - Prirodno-matematički fakultet Kragujevac
VL - 36
IS - 39
SP - 269
EP - 276
LA - eng
KW - Orlicz sequence spaces; entire sequences; analytic sequences; duals
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.